Hypnosis for postmenopausal women

hypnosis for menopause. Aspire Hypnotherapy Brisbane

Study shows clinical hypnosis reduces hot flashes

Many women turn to estrogen and progesterone creams to assist with menopause and its not so pleasant side effects like hot flashes and night sweats. Recently this approach has declined due to concerns about potential risks, so alternative low-risk treatments like hypnosis are being researched.

A recent study was conducted involving the use of clinical hypnosis to treat symptoms among 187 postmenopausal women between 2008-2012. These women were reporting a minimum of seven hot flashes per day (or at least 50 hot flashes a week) at commencement. Participants received five weekly sessions of either clinical hypnosis or structured-attention (as a study control), and their hot flash frequency and scores were recorded for 6 weeks, and again at week 12.

Women undergoing clinical hypnosis showed an average reduction of 74.16% hot flashes, versus a reduction of 17.13% for the group who did not receive hypnosis.

At 12-week follow-up, the reduction in monitored hot flashes was 56.86% for clinical hypnosis and 9.94% for controls. And even more interestingly, the women who underwent hypnosis treatments reported a higher satisfaction with the treatment outcome; 95% compared to 8.6% for the control group.

Clinical hypnosis and hypnotherapy when administered by a qualified practitioner can result in significant reduction of hot flashes for postmenopausal women.

 

Find out how hypnotherapy can increase your comfort during menopause.

Aspire Hypnotherapy offers appointments at various locations in Brisbane, including Eatons Hill, Redcliffe, Bowen Hills.

Get more information on our Brisbane hypnosis servicesmake an appointment phone 07 3325 2741 or book online now.


From: Clinical Hypnosis in the Treatment of Postmenopausal Hot Flashes: A Randomized Controlled Trial

Gary R. Elkins, PhD, William I. Fisher, MA, Aimee K. Johnson, MA, Janet S. Carpenter, PhD, RN, FAAN, Timothy Z. Keith, PhD

http://www.medscape.com/viewarticle/780272

 

Tagged under: